# SDR DALA13028341502

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 97,461 hours, 18,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CIRCUIT BREAKER FOR EMERGENCY LIGHTS, TRIPPED.  MX REPLACED THE RT BATTERY CHARGER.  SYSTEM OPERATION IS NORMAL.
